MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Leak/Splash (1354); Increase in Pressure (1491); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 event site name is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported by the customer via emergency support program line, that intra-aortic balloon (iab) sensation plus 40cc experienced intermittent gas loss and gas gain alarms during use.There were no patient harm or injury reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected fields: d10, g2, h6 (medical device ¿ problem code).(b)(6), an rn in the cticu, contacted emergency support regarding intermittent gas loss and gas gain alarms on the iabp.He reported that a gas loss alarm had occurred earlier, which was resolved; however, a short time later, the pump began alarming for gas gain.At the time of the call, the pump was set to a 1:3 assist ratio, with a plan to remove the balloon later in the day.Tony stated that the pump continued to alarm intermittently.Tony inquired if any additional troubleshooting steps were recommended.I verified that there was no blood present in the helium tubing and confirmed that the iab fill key was used each time the alarm occurred.I advised either changing the pump or continuing with the same troubleshooting measures until balloon removal.The nature of the alarm and possible clinical causes were reviewed; however, no obvious clinical explanation for the alarms was identified.Gas loss alarm triggered when helium loss is greater than 5 cc per hour due to leak or diffusion.Activation: inflation equal to or greater than 80 milliseconds, deflation equal to or greater than 250 milliseconds.Primary cause: patient condition (febrile, tachycardic).Gas gain alarm.Triggered when helium gain exceeds 5 cc relative to the last autofill.Same activation conditions.Primary cause: catheter occlusion/restriction.System response: both alarms cause venting and iab deflation; occur in all modes.Mitigation: if no leaks, occlusions, or contraindicated conditions are present, then perform a manual iab fill to purge helium and recalibrate the system.Fill key: press 2 sec to initiate autofill; resets 2-hour timer.Contraindications (per ifu): severe aortic insufficiency, aneurysm, advanced calcific disease, significant vascular disease, severe obesity/groin scarring (avoid sheathless insertion).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23903365
Report Number2248146-2025-0000879
Device Sequence Number12019284
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE; PUMP
Patient Age79 YR
Patient SexFemale
Patient Weight82 KG